MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SureTek?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SureTek?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-4600-C
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d.2b; additional applicable product codes: nhl, pjs additional suspect medical device components involved in the event: model number/catalog number: db-4600-c serial number: na batch/lot number: 38901393 model/catalog description: suretek burr hole cover kit unique identifier (udi) #:(b)(4).The device db-4600-c lot number 38960883 was not returned for analysis; therefore, a physical evaluation could not be performed, and the reported allegation(s) was/were not able to be confirmed.A review of the device history record (dhr) was conducted.The records indicate that the device met all applicable acceptance criteria and release requirements prior to distribution.No manufacturing-related nonconformances or deviations were identified during the review that could be associated with the reported event.A similar complaint review was completed using similar complaint review tool ((b)(4)), which reviewed 1375: difficult to use burr hole cover, 2732: damaged during surgery, and 9289: unretrieved device fragments (udf).The review did not identify any emerging trends, meaningful commonalities, or similar complaints requiring escalation.Therefore, no additional escalation is required.A risk review was completed and confirmed that the event of "[applicable ar-d(s): 1375: difficult to use burr hole cover, 2732: damaged during surgery; ar-p codes: 9289: unretrieved device fragments (udf); ai codes: f2301: additional device required, f1906: modified surgical procedure]" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Evaluation of the complaint record did not identify objective evidence to confirm the reported allegation or determine a cause.Therefore, in the absence of device return and analysis the likely root cause could not be established.
 
Additional Manufacturer Narrative
Block d.2b; additional applicable product codes: nhl, pjs.Additional suspect medical device components involved in the event: model number/catalog number: db-4600-c.Serial number: na.Batch/lot number: 38901393.Model/catalog description: suretek burr hole cover kit.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that during a deep brain stimulation (dbs) lead implantation procedure, the head of a screw from the burr hole kit sheared off while being tightened.The screw fragment remained retained in the bone.No patient injury or adverse effects were reported.Attempts were made to retrieve the retained screw fragment using a clamp; however, successful removal would have required drilling additional bone surrounding the screw, resulting in a larger bony defect.To avoid further complications, the decision was made to leave the screw fragment in place.It could not be determined which of the implanted burr hole cover kits was associated with the sheared screw.As part of the intervention, a new screw was used to complete the procedure and secure the implant as intended.Postoperatively, no patient complications related to the event were reported.
 
Event or Problem Description

Brand Name
SureTek?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50063888
Report Number3006630150-2026-05328
Device Sequence Number18813327
Product Code MHY
UDI-Device Identifier08714729820802
UDI-Public(01)08714729820802(17)280408(10)38960883
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDB-4600-C
Device Catalogue NumberDB-4600-C
Device Lot Number38960883
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured04/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale